# SDR SWAA2024100331335

- Difficulty date: August 27, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD SUPPORT 144A9401-20 CRACKED.<[01] REMOVED AND REPLACED SUPPORT BRACKET AT AFT CARGO FWD BULKHEAD SRM 51-40-02-0G-0 AND DWG:144A9401;[02] VERIFIED STEP# 1
